# SDR FDEA201209143322

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 66,886 hours, 23,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: WL767
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC, FOUND LT SLIDE EMERGENCY LIGHT INOPERATIVE.   BULB REPLACED IAW AMM 33-51-06-2-1 REV 103.2.  OP TESTED GOOD IAW AMM 33-51-00-0, REV 103.2.
